Vol. 3, No. 1, 1953

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 301: 1
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Other MSP Journals
The norm function of an algebraic field extension

Harley M. Flanders

Vol. 3 (1953), No. 1, 103–113
Mathematical Subject Classification
Primary: 10.0X
Milestones
Received: 29 January 1952
Published: 1 March 1953
Authors
Harley M. Flanders